Arithmetic of Pell surfaces

Hambleton, S. and Lemmermeyer, F. (2011) Arithmetic of Pell surfaces. Acta Arithmetica, 146 1: 1-12. doi:10.4064/aa146-1-1

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ259446_Fulltext.pdf HERDC full text – not publicly available application/pdf 1.35MB 0

Author Hambleton, S.
Lemmermeyer, F.
Title Arithmetic of Pell surfaces
Journal name Acta Arithmetica   Check publisher's open access policy
ISSN 0065-1036
Publication date 2011
Sub-type Article (original research)
DOI 10.4064/aa146-1-1
Volume 146
Issue 1
Start page 1
End page 12
Total pages 12
Place of publication Warsaw, Poland
Publisher Polska Akademia Nauk, Instytut Matematyczny
Collection year 2012
Language eng
Keyword Surface arithmetic
Pell conics
Class group
Quadratic number field
Norm forms
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Received on 29.6.2009; and in revised form on 10.7.2010

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 24 Oct 2011, 18:09:49 EST by System User on behalf of School of Mathematics & Physics